Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 498135, 8 pages
Research Article

Generalizing Krawtchouk Polynomials Using Hadamard Matrices

1Department of Computer Science, Mathematics and Physics, Faculty of Science and Technology, The University of the West Indies, Cave Hill, St. Michael, Barbados
2The University of Trinidad and Tobago, O'Meara Campus, Arima, Trinidad and Tobago

Received 15 November 2013; Accepted 22 December 2013; Published 4 March 2014

Academic Editors: F. Ding and X. Liu

Copyright © 2014 Peter S. Chami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter S. Chami, Bernd Sing, and Norris Sookoo, “Generalizing Krawtchouk Polynomials Using Hadamard Matrices,” ISRN Applied Mathematics, vol. 2014, Article ID 498135, 8 pages, 2014.